# SDR VNAA2014012200013

- Difficulty date: January 22, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 23,132 hours, 22,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 84902
- Condition: Failed
- Location: Emergency Lights
- Part time: 14,092 hours, 14,401 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED RT OVERWING EXIT LOWER EMERGENCY EXIT SIGN WOULD NOT ILLUMINATE. MAINTENANCE TROUBLESHOT, R & R EMERGENCY LIGHTS BATTERY PACK NR 4 AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
